# SDR UP801923

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Crack
- Location: Nr 4 Pit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED,NR 4 PIT DOOR HAS CRACK IN LOWER AFT BOTTOM OF DOOR APPROX 1 INCH LONG.  INSTALLED REPAIR IAW  SRM 52-2-0.
